# SDR HEEA079448

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N2753F
- Make and model: Bell 206B-3
- Aircraft serial: 2729
- Aircraft time: 21,965 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Tube
- Part number: 206001194005
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL TUBE HAS CORROSION ON INSIDE OF TUBE CHAMFER EDGE. REPLACED WITH SERVICEABLE PART.
